Join the 'Taper' group to help and get support from people like you.
We found 176 questions associated with the 'Taper' topic.
Posted 6 Apr 2014 by • 3 answers
I am currently prescribed 200mg/day of tramadol and trying to slowly taper off to reduce withdrawal symptoms. I have seen there is a seizure risk when mixing adderall and tramadol, but I wanted to know if that risk is essentially eliminated if I am taking the adderall in the morning (10-20mg at ...
Posted 12 hours ago by • 1 answer
From 3+ mg a day. Just went down to 2.75 and plan on cutting 10 percent every two weeks. Notice tiredness and a lull of depression but feeling better in a lot of ways. Anyone else had success? I've been on lorazepam for 7 years. Got the dizzy spells and bad agoraphobia esp in grocery stores ...
Posted 13 days ago by • 1 answer
Started in 2001 with 5mg daily for severe vertigo. The vertigo problems abated by 2003, but by 2016 I was still taking the drug. I decided last July to taper off and get clean on my own. I cut down to 2.5 daily instantly for 6 months. In January reduced down to 1.25. All that time increasingly ...
Posted 5 days ago by • 0 answers
I was down to 1mg a day and jumped off. It's day 5 and I've had no sleep for 4 nights. I'm taking 200mg gabapentin a day to help, but it's not. I have kids and a full time job. I can deal with the soreness and fatigue. The sleep is what is really hurting me. Advice!!!
Posted 11 days ago by • 0 answers
Since starting contrive about a month and a half ago(doctor had me taper up my dose starting with one pill in the morning and working up to the full dose), I have been steadily retaining more and more water. To the point where some days I'm 5 pounds heavier just form water weight. I've ...
Posted 7 Mar 2017 by • 0 answers
It seems that London, Ontario doctors (Canada) are all in a panic talking about being audited to see how much hydromorphone they are prescribing to their patients especially people who are on higher does? What's going on?
Posted 3 Mar 2017 by • 0 answers
Posted 9 Feb 2017 by • 1 answer
... I was taking 1mg Ativan PRN while trying to find the right antidepressant.l I am now taking 125 mg Effexor XR. My question is when I begin the taper (I'm three days into it) is it common for withdrawal symptoms to occur or is it the return of my anxiety? If its withdrawal does it smooth ...
Posted 4 Feb 2017 by • 0 answers
... weekend, and I'm not sure if it is safe to continue taking the drug. I'm taking this with Ceftin for a sinus infection and age 69.
Posted 31 Jan 2017 by • 0 answers
I have been off Klonopin for 14 days today after a fast taper. (I moved and had no doctor or insurance ). I went from 1 mg/ day to .5 for a week then ran out. My question is Am I out of the woods for a seizure? I got bad panic attacks on day 10 and my anxiety is bad as well as the normal w/day ...
Posted 31 Dec 2016 by • 1 answer
I took a 10mg dose citalopram for about 2.5 weeks and it was hell. I had terrible anxiety (especially in the morning), insomnia, and really dark thoughts and nightmares. I also had denationalization, but I think that was out of balance hormones. I actually started tapering off 5 days ago. I did ...
Posted 3 Jan 2017 by • 1 answer
I've been a heavy drinker, daily, off and on for a few years. I know alcohol doesn't mix with bupropion for risk of seizures. I tried to taper off like people suggested, because I read that suddenly quitting can also result in seizures. I have no problems with not drinking at all, but my ...
Posted 4 Jan 2017 by • 1 answer
I actually started lorazepam to help with a relapse of a toxic fish poisoning called ciguatera which causes itching and pins and needles. I've had ciguatera for 8 years-it affects nerve endings-thus the lorazepam. When I tried to taper myself, I experienced itching, pins and needles, plus some ...
Posted 25 Dec 2016 by • 1 answer
I've used 2 tablets for 5-6 years. I'm a 62 yo male whose had heart bypass surgery nearly ten years ago Height 5'7, weight 155. Should I withdraw without a professionals help? I intend to taper off in 3 or 4 days. Any help would be appreciated
Posted 30 Dec 2016 by • 0 answers
I started having breathing problems a year ago. 1 pulmonary specialist said I had bronchial spasms. My primary doctor sent me to a different one. He said go off of amiodarone immediately. How do I do that